Doctor insights on:
Very unhealthy idea: Fasting for two weeks could make you ill. Once your body clicks into starvation mode - your metabolic rate may drop and put you at risk for weight gain when you start eating again. Most multiple vitamins have minimal calories. Gummy vitamins and other "candied" options are usually higher in calories. ...Read moreSee 1 more doctor answer
I take B - complex vitamin with my daily men's vitamin. I take it to boost my energy. Can to much B, hurt?
Yes.: Even though B vitamins are water soluble and not stored in our fat like the fat soluble vitamins (A, D, E, K), too much of certain Bs, like B6 and B3 (niacin,) can get you in trouble. Going above 200 mg a day of B6 has the potential to cause numbness and other nerve problems. High doses of Niacin (2000 mg a day) can lead to elevated liver enzymes, jaundice and nausea. ...Read more
I have been taking mega men vitamins and noticed my urine has been bright yellow. Is that the excess vitamins that the body doesn't use?
Yes.: Multivitamins can impart a bright yellow color to the urine, usually attributed to the b-complex vitamins. Other compounds in the formulation also contribute to urine color, and is harmless. Patients who use their urine color as a measure of hydration status should be careful not to drink fluids excessively because of this. ...Read more
Unclear benefit !!: Multivitamins are not as useful as they are thought to be. There is no known benefit. Possible though rare harm. Cost therefore is not justified. People feel better with multivitamins due to the awakening effects of vitamins esp vitamin b, not due to a health effect. The creatinine of 1.5 mg/dl does not constitue a big problem in and of itself.Wouldnt not use vits unless rarely&if eating poorly. ...Read more
I have a pain in my left side it's in a specific spot I had exray and blood work and pee test and they found nothing it hurts to touch can this be from mega men vitamins it's been a week now?
Probably not: Hard to relate your symptoms to vitamins. Sounds like you've had a thorough work up but it is not normal to have persistent pain and tenderness. May warrant another exam - could just be muscular in nature of those other studies didn't show problems. Follow up with you doctor or get a second opinion if you are concerned. ...Read more
I dought it!: There should be nothing's in a vitamin that would cause the problem. ...Read more
What is the best men's daily vitamin for general health/well being, that won't far exceed daily recommended values?
- Talk to a doctor live online for free
- Side effects of gnc mega men vitamins
- What are the best vitamins for men over 60?
- The benefits of using gnc mega men vitamins
- Ask a doctor a question free online
- The best vitamins for 50 year old men
- Best vitamins to take for daily energy for men over 40
- Symptoms of vitamin d deficiency in men
- Side effects of mega men sport vitamin packs
- Talk to a preventive medicine specialist online for free